MathSciNet Relay Station
MathSciNet bibliographic data
MR466053 (57 #5936) 10K10 (60F05)
Iosifescu, Marius A Poisson law for $\psi $-mixing sequences establishing the truth of a Doeblin's statement. Rev. Roumaine Math. Pures Appl. 22 (1977), no. 10, 1441–1447.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement